Mucosta White Blood Cell Count Decreased Side Effect Reports
The following Mucosta White Blood Cell Count Decreased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as White Blood Cell Count Decreased, can occur, and what you can do about them.
A side effect could appear soon after you start Mucosta or it might take time to develop.
|Thrombocytopenia, Haemorrhagic Diathesis, Coagulopathy, Pneumonia Aspiration, White Blood Cell Count Decreased, Beta 2 Microglobulin Increased, Brain Midline Shift, Histology Abnormal, Diffuse Large B-cell Lymphoma|
This White Blood Cell Count Decreased side effect was reported by a physician from JAPAN. A patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Mucosta (dosage: NA), which was started on Feb 26, 2008. Concurrently used drugs:
|Neutrophil Count Decreased, Stomatitis, White Blood Cell Count Decreased|
This White Blood Cell Count Decreased Mucosta side effect was reported by a physician from JAPAN on Dec 14, 2011. A male , weighting 139.8 lb, was treated with Mucosta. The patient presented the following health conditions:
|White Blood Cell Count Decreased, Interstitial Lung Disease|
This is a Mucosta side effect report of a female patient (weight:NA) from JAPAN, suffering from the following symptoms/conditions: NA, who was treated with Mucosta (dosage:NA, start time: Jan 14, 2011), combined with:
Mucosta White Blood Cell Count Decreased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Mucosta White Blood Cell Count Decreased Reviews
|Mon, 03 May 2010|
|what is the nursing responsibilities of Mucosta?|
|Fri, 13 May 2011|
|Mucosta is the real protection for GI because its enhanced natural protection for GI, which is Mucosal GI Prostaglandin Endogen,,|
|Wed, 23 Feb 2011|
|my stomach kinda hurts|
|Fri, 08 Apr 2011|
|stomach severe pain|
|Sun, 19 Feb 2012|
|I had eperienced stomach discomfort for the past few weeks and had rashes in tounge also. My doctor prescribed me with Rabegen.On consuming this tablet i have eperienced muscle pain and feverish. Is this a side effect? can i continue with this drug or should i stop this atonce?please help me.....Ramesh|